MAUDE Adverse Event Report: SYNTHES GMBH TI MATRIX OBLIQUE L-PL/3X3 H MEDIUM/REVERSIBLE/0.7MM THK; PLATE, BONE

SYNTHES GMBH TI MATRIX OBLIQUE L-PL/3X3 H MEDIUM/REVERSIBLE/0.7MM THK; PLATE, BONE
Catalog Number 04.511.325
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.D10: additional concomitant devices captured on (b)(4).H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a data collection sheet was received which includes safety related data on matrix orthognathic.One 17-year-old female received osteotomy, le fort, with mandibular sagittal split osteotomy bilateral for craniofacial reconstruction in mandible and experienced hardware failure and infection.This event is marked as related to matrix orbital (mo) implants, related to the index procedure and the cause for reoperation.Treatment was reoperation.This report involves one ti matrix oblique l-pl/3x3 h medium/reversible/0.7mm thk.This is report 2 of 3 for (b)(4).This complaint is related to (b)(4), which captures additional impacted products.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
At final follow-up, patient had a good facial profile, maxilla was still slightly mobile.

Brand Name
TI MATRIX OBLIQUE L-PL/3X3 H MEDIUM/REVERSIBLE/0.7MM THK
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19722237
Report Number8030965-2024-08551
Device Sequence Number20841478
Product Code JEY
UDI-Device Identifier10887587023984
UDI-Public(01)10887587023984
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K083388
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.511.325
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer07/09/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date08/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TI MATRIX OBL L-PL/3X3 H MED/REVERS/0.7; UNK - SCREWS: MATRIX ORBITAL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR
Patient SexFemale